Bulletin of the American Mathematical Society

Extensions of differential fields. III

E. R. Kolchin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 53, Number 4 (1947), 397-401.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510610

Mathematical Reviews number (MathSciNet)
MR0019590

Zentralblatt MATH identifier
0037.18601

Citation

Kolchin, E. R. Extensions of differential fields. III. Bull. Amer. Math. Soc. 53 (1947), no. 4, 397--401. https://projecteuclid.org/euclid.bams/1183510610


Export citation